# SDR FDEA200912214490

- Difficulty date: December 21, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 52,338 hours, 21,726 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 8 SLAT T/E WEDGE UPPER SURFACE HAS 3EA. DENTS, 54" FROM INBD EDGE.  EVALUATED DENTS AND FOUND TO BE OUT OF LIMITS IAW SRM 57-43-02, FIG 101, SHEET 4,   NOTE K. DENT "A" - L=.900", W=.850", D=.010", A/Y=85 / DENT "B" - BOTH ARE L=1.40", W=1.10",   D=.015", A/Y=73. ALL ARE OUT DUE TO PROXIMITY TO EACH OTHER. ACCOMPLISHED A BONDED DOUBLER REPAIR ON NR 8 SLAT T/E WEDGE UPPER SURFACE, IAW SRM 57-43-02 / 51-70-10. THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR.
